# SDR SWI202408260742

- Difficulty date: June 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAYDOOR SURROUND HAS WEAR ABRASION ALONG ENTIRE PERIMETER OF DOOR SURROUND.     (C-CHECK RO 8/24/2024)    REPAIRED THE AVIONICS BAY DOOR SURROUND BY COMPLYING WITH REO 690-53-21-032 REV. -- DATED: 2008-03-07.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
